MathSciNet Relay Station
MathSciNet bibliographic data
MR1294558 (95f:35234) 35Q53
Rosenau, Philip Nonlinear dispersion and compact structures. Phys. Rev. Lett. 73 (1994), no. 13, 1737–1741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement